MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 2F SINGLE-LUMEN PICC WITH STIFFENING STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 2F SINGLE-LUMEN PICC WITH STIFFENING STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample, and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by the customer, "inside the packaging of the catheter is a strand of hair".Additional information was received by the customer 7/21/2023: "the product is not damaged, the packaging is not torn, the hair is inside the packaging, which is sealed.You can see it through the plastic".
 
Event or Problem Description
It was reported by the customer "inside the packaging of the catheter is a strand of hair." additional information was received by the customer 7/21/2023: "the product is not damaged, the packaging is not torn, the hair is inside the packaging, which is sealed.You can see it through the plastic.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of applicable information, the following was concluded: the complaint of a hair found in the packaging is confirmed and was determined to be related to manufacturing.One sealed per-q-cath plus catheter kits was returned for evaluation.An initial visual observation revealed a small, dark hair inside the sealed per-q-cath kit.No obvious use residues were observed inside the kit.The kit was opened after observing the hair in the sealed kit, and the hair was confirmed to be inside the kit.Because the dark hair could be seen in the kit before it was opened, the complaint of a hair found inside a per-q-cath kit is confirmed and determined to be related to manufacturing.This complaint will be recorded for future trending and monitoring purposes.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.

Brand Name
PER-Q-CATH PLUS 2F SINGLE-LUMEN PICC WITH STIFFENING STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17399040
Report Number3006260740-2023-03196
Device Sequence Number17625213
Product Code LJS
UDI-Device Identifier00801741074837
UDI-Public(01)00801741074837
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number4132105
Device Lot NumberREFX5316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown